# SDR REXA2021122001178

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH OVERWING EXTERIOR EMERGENCY LIGHT INOP.	FOUND WIRE AT DS93 (YAH8493-22) TO BE BROKEN AT CONNECTOR DS93 AND BULB INOP. FOUND GROUND WIRE GS1612, GJG6080N BROKEN AT LIGHT DS56. REPAIRED BROKEN WIRES TO CRJ 900 ESPM 20-33-00. REPLACED UNSERVICEABLE BULB AT DS93, IAW CRJ 900 AMM 33-51-15-000-801-A08 AND 33-51-15-400-801-A08. PERFORMED OPERATIONAL TEST IAW CRJ 900 AMM 33-51-15-710-801-A01 NO DEFECTS NOTED AT THIS TIME.
